The universal validity of the possible triangle constraint for affected sib pairs

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

The universal validity of the possible triangle constraint for affected sib pairs

TitleThe universal validity of the possible triangle constraint for affected sib pairs
Publication TypeJournal Article
Year of Publication2005
AuthorsFeng, ZZ, Chen, J, Thompson, ME
JournalCanadian Journal of Statistics
Volume33
Pagination297–310